# SDR CALA2022031700685

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 49,369 hours, 31,422 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Battery Pack
- Part number: AD071701100
- Condition: No Test
- Location: M1672
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAPTOP POWER OUTLET INOPERATIVE AT 21D 21E 21F REQUEST DEFERRAL.QUICK TURN. C/W MEL.PLACARDED BOTH OUTLETS. OK TO DEFER
